# SDR A6WA201543014

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,032 hours, 31,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3768, FLOOR TRACK LIGHTING AFT OF ROW 8 IS MISSING ARROWS.  PLACARDED & PLACED ON MEL.  R & R FLOOR TRACK LIGHTS AFT OF ROW 8 IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.  REMOVED PLACARD & REMOVED FROM MEL.
